# SDR USAA010398

- Difficulty date: April 16, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 34,792 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD WEB CRACKED .25 INCH AND .5 INCH, BS 178, WL 189, LBL .5 AND RBL .5.  INSTALLED 1 REPAIR DOUBLER FOR BOTH CRACKS, EO 5300V153 AND EA 69407.
